OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4262

Title: Relaxed parabolic problems
Authors: Smolka, Maciej
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Maciej Smolka, "Relaxed parabolic problems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2000), pp. 147-171.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2000)
Abstract: Let $G_{n}$ be a sequence of open subsets of a given open and bounded $\Omega\subset\mathbb{R}^{N}$. We study the asymptotic behaviour of the solutions of parabolic equations $u_{n}'+Au_{n}=f_{n}\:\textrm{on}\: G_{n}$. Assuming that the right-hand sides $f_{n}$ and the initial conditions converge in a proper way we find the form of the limit problem without any additional hypothesis on $G_{n}$. Our method is based on the notion of elliptic $\gamma^{A}$-convergence.
URI: http://hdl.handle.net/10077/4262
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000)

Files in This Item:

File Description SizeFormat
SmolkaRendMat32.pdf261.44 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.